In this paper a second order semilinear parabolic PDE with rapidly oscillating coefficients is homogenized. The novelty of our result lies in the fact that we allow the second order part of the differential operator to be degenerate in some part of .
Our fully probabilistic method is based on the deep connection between PDEs and BSDEs and the weak convergence of a class of diffusion processes.
Cite this article
A.B. Sow, R. Rhodes, É. Pardoux, Homogenization of periodic semilinear parabolic degenerate PDEs. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 3, pp. 979–998DOI 10.1016/J.ANIHPC.2008.09.001